An analysis of Hansen-Scheinkman moment estimators for discretely and randomly sampled diffusions

Yacine Aït-Sahalia, Per A. Mykland

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We derive closed-form expansions for the asymptotic distribution of Hansen and Scheinkman [1995. Back to the future: generating moment implications for continuous-time Markov processes. Econometrica 63, 767-804] moment estimators for discretely, and possibly randomly, sampled diffusions. This result makes it possible to select optimal moment conditions as well as to assess the efficiency of the resulting parameter estimators relative to likelihood-based estimators, or to an alternative type of moment conditions.

Original languageEnglish (US)
Pages (from-to)1-26
Number of pages26
JournalJournal of Econometrics
Volume144
Issue number1
DOIs
StatePublished - May 1 2008

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Keywords

  • Diffusions
  • Discrete sampling
  • Efficiency
  • Moment conditions
  • Random sampling

Fingerprint Dive into the research topics of 'An analysis of Hansen-Scheinkman moment estimators for discretely and randomly sampled diffusions'. Together they form a unique fingerprint.

  • Cite this